Table of Contents
ISRN Mathematical Analysis
Volume 2012 (2012), Article ID 524962, 11 pages
http://dx.doi.org/10.5402/2012/524962
Research Article

Some New Double-Sequence Spaces in 2-Normed Spaces Defined by Ideal Convergence and an Orlicz Function

Ishik University, Arbil, Iraq

Received 14 December 2011; Accepted 26 January 2012

Academic Editors: S. Anita and S. Liu

Copyright © 2012 Orhan Tuğ et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We generalize some sequence spaces from single to double, we study some topological properties of these double sequence spaces by using ideal convergence, difference sequence spaces, and an Orlicz function in 2-normed spaces, and we give some results related to these sequence spaces.